Research Repository

Some Fejér Type Integral Inequalities for Geometrically-Arithmetically-Convex Functions with Applications

Latif, Muhammad Amer, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2018) Some Fejér Type Integral Inequalities for Geometrically-Arithmetically-Convex Functions with Applications. Filomat, 32 (6). pp. 2193-2206. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: geometrically symmetric functions; inequalities; Holder integral inequality; geometrically-arithmetically convexity; Fejer type integral inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2019 23:36
Last Modified: 19 Aug 2019 06:22
URI: http://vuir.vu.edu.au/id/eprint/38714
DOI: https://doi.org/10.2298/FIL1806193L
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar